# SDR CALA2019040100497

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 74,992 hours, 10,522 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 972952
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

REF L/P 9258197. FOUND ADP LEAKING FLUID FROM THE MIDDLE MATING FLANGE. REMOVED AND REPLACED ADP UP TO AND INCLUDING STEP F(2)(J) IAW 767-4 AMM 29-11-03-424-021-004. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1219065  SN OFF 5323 PUMP, HYD ENG D  OFF 25-2910-9-0001 5323 ON 25-2910-9-0001 8319 TASK 29-11-03-424-021-004 INSTALL THE ADP FOR THE CENTER HYDRAULIC SYSTEM WAS COMPLETED TO FINISH. OPS AND LEAK CHECK GOOD.
